Volume 6, Issue 3 (Vol. 6, No. 3 2020)                   mmr 2020, 6(3): 319-332 | Back to browse issues page


XML Persian Abstract Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Eslamian M. Variational Inequality Problem Over the Set of Common Fixed Points of a Family of Demi-Contractive Mappings. mmr 2020; 6 (3) :319-332
URL: http://mmr.khu.ac.ir/article-1-2763-en.html
University of Science and Technology of Mazandaran , mhmdeslamian@gmail.com
Abstract:   (2084 Views)
In this paper, by using the viscosity iterative method and the hybrid steepest-descent method, we present a new algorithm for solving the variational inequality problem. The sequence generated by this algorithm is strong convergence to a common element of the set of common zero points of a finite family of inverse strongly monotone operators and the set of common fixed points of a finite family of demi-contractive mappings. Also, we prove that the sequence generated by this algorithm is strong convergence to a solution of a system of variational inequalities over the set of common fixed points of quasi-nonexpansive mappings and strict pseudo-contractive mappings in a Hilbert space. Finally, some applications of this results are present for solving the split common fixed point problem, which entails finding a point which belongs to the set of common fixed points of a finite family of of strict pseudo-contractive mappings in a Hilbert space such that its image under a linear transformation belongs to the set of common fixed points of a finite family of nonexpasive mappings in the image space../files/site1/files/63/1.pdf
Full-Text [PDF 544 kb]   (421 Downloads)    
Type of Study: Original Manuscript | Subject: alg
Received: 2018/03/26 | Revised: 2020/12/27 | Accepted: 2019/01/26 | Published: 2020/11/30 | ePublished: 2020/11/30

Add your comments about this article : Your username or Email:
CAPTCHA

Send email to the article author


Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

© 2024 CC BY-NC 4.0 | Mathematical Researches

Designed & Developed by : Yektaweb